Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

No facial hair. Taken testosterone injection. Should I continue it?

I am a 45 year of men. I am not having facial hairs. I have taken the testosterene injection at the age of 35.
It helps me of growing little hair on my chin and under chin area. I would like to grow the beard , please suggest, wheather if I have continued the testosterene injection course again will it be useful?

Please suggest the proper dosage.

Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response
Hi Simon

It is not just enough to take testosterone injections, we need to investigate why you have this problem. I would advice you to get the following investigations done for us to find out why you have lack of facial hair

1. Serum Testosterone level
2. Prolactin level
3. FSH
4. LH
5. Semen analysis

Just taking testosterone for growing hair is not recommended. We need to document the etiology of your problem and treat accordingly.

Hope that helps

Dr. Om Lakhani
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor